# SDR SIMA20150510001

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT PARTITION DOUBLER ON FRAME 61 IS CORRODED BEYOND LIMITS.  COMPLETED REPAIR TO RT PARTITION DOUBLER ON FRAME 61 IAW ERS-EM-53MR-1291.
